# SDR DXTA2009120803888

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N634QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605558
- Aircraft time: 4,373 hours, 3,440 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Intermittent
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LT MAIN GEAR DOWN INDICATOR DID NOT ILLUMINATE. ACCOMPLISHED ABNORMAL "GEAR WOULD NOT EXTEND" CHECKLIST.  BOTTLE WAS DISCHARGED IAW CHECKLIST; UNEVENTFUL LANDING. NO LT GEAR INDICATION UNTIL AFTER LANDING.  AN INSPECTION FOUND LT MAIN GEAR DOWN INDICATOR TO BE LOOSE IN THE SOCKET CAUSING THE LAMP TO BE INTERMITTENT. REPLACED BOTH BULBS, SERVICED AND RESET EMERGENCY BOTTLE IAW MM 33-10-08 AND 12-13-07.  ALSO, RAN FLAPS AND BOTH ENGINE T/RS WITH NO DEFECTS NOTED.
